Decompositions of complete graphs into blown-up cycles C-m[2]

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/78202

Show full item record


Title: Decompositions of complete graphs into blown-up cycles C-m[2]
Author: Fronček, Dalibor
Kovář, Petr
Kubesa, Michael
Date issue: 2010
Citation: Discrete mathematics. 2010, vol. 310, issue 5, p. 1003-1015.
URI: http://hdl.handle.net/10084/78202
ISSN: 0012-365X
DOI: 10.1016/j.disc.2009.10.018
URI: http://dx.doi.org/10.1016/j.disc.2009.10.018
Type: Article
Document version: submittedVersion
Access rights: openAccess Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View Description
DISCRETE-MATH-2010-310-5-1003-kovar.pdf 164.2Kb PDF View/Open postprint

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics